MathSciNet Relay Station
MathSciNet bibliographic data
MR922816 68Q25 (65J99 68Q30)
Woźniakowski, H. Probabilistic setting of information-based complexity. J. Complexity 2 (1986), no. 3, 255–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement